# SDR SIMA200119001

- Difficulty date: July 2, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION MAINTENANCE REPORTED THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  AFTER REMOVAL OF CORROSION IT WAS FOUND TO BE OUT OF LIMITS.  OMEGA BEAM WAS REPAIRED IAW EMB SRM AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
